MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848282
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis q biplane unit.An error with the collimator copper filter was reported.Detailed clarifications of this event are currently ongoing; therefore, the event is reported in doubt.We have no indications of any adverse effects on the health status of the patient involved.
 
Additional Manufacturer Narrative
The investigation was completed by our experts by considering complaint description, service reports, system history, system log files.During the on-site troubleshooting, siemens local service engineer identified issues with the prefilter, which was then subsequently replaced.However, in this case, a more in-depth and verifiable analysis of the problem described in the complaint was not feasible as the necessary information was not provided for e.G.Dose report, and the affected prefilter was not returned.Therefore, the precise cause of the issue could not be determined retrospectively.Consequently, the issue was assessed by our experts based solely on the information available.According to expert opinion, this failure may have multiple potential root causes: sticking pin (aglet): a pin that sticks can prevent one of the copper filter wheels from moving.Grease mixed with dust and debris may obstruct the pin, stopping the motor from turning the wheel.The pin should normally move freely by approximately 1 mm; if it is stuck, the wheel cannot move in either direction.No grease should be applied to this part of the shaft.Warped filter wheels: if one or both filter wheels are warped, step errors may occur because the movement of one wheel can affect the sensor signals of the other.Warped wheels may contact each other, causing unintentional movement of one wheel when the other moves.This is often the result of improper handling during prefilter unit replacement.Defective components: a defect in the sensor board and processor board (d209) or motor could also cause the issue.Due to the complexity of these components, verification of a defective sensor board or processor board can only be performed directly on the cc-part.The exact root cause can only be determined at the cc-part itself.In all the scenarios described above, the collimator sends an emergency message to the system.These abnormalities result in step errors of the prefilter, which in turn trigger the emergency message.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22903990
Report Number3004977335-2025-00103
Device Sequence Number12766974
Product Code OWB
UDI-Device Identifier04056869009995
UDI-Public(01)04056869009995
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown